# SDR 99ZZZX926

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126SR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622036
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421R5
- Condition: Cracked
- Location: Engine
- Part time: 258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED LEFT ALTERNATOR BELT TENSION LOOSE AND FOUND ALTERNATOR BROKEN AT MOUNT EAR.  INSPECTED INSTALLATION AND FOUND LYCOMING SI 1451 HAD BEEN C/W.  HOWEVER, WEAR WAS FOUND AT FREON COMPRESSOR WHERE LINK BETWEEN ALTERNATOR AND COMPRESSOR ATTACHES.  THIS INSTALLATION SEEMS VERY PRONE TO WEAR EVEN THOUGH HARDWARE IS SEVERELY TIGHTENED.  SUBMITTER STATED SIMILAR PROBLEMS USED TO OCCUR ON RT SIDE UNTIL LYC SB 511 WAS ISSUED.  UNTIL SYSTEM IS RE-DESIGNED, RECOMMEND CHECKING TORQUE OF HARDWARE AT EACH OIL CHANGE.
